Tesco Paracetamol Tablets 500Mg 16 Pack

Tesco Paracetamol Tablets 500Mg 16 Pack
£ 0.75
£0.05/each

Product Description

  • Paracetamol 500mg Tablets
  • Relieves mild to moderate pain and reduces fever. Easy to swallow.
  • Read the package leaflet before use. For the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.

Information

Ingredients

INGREDIENTS: Paracetamol, Purified Water B P, Maize Starch, Pre-Gelatinized Starch, Povidone, Sodium Starch Glycollate, Magnesium Stearate.

Storage

Protect from heat, light and moisture

Preparation and Usage

  • Tablets for oral use. Swallow with a drink of water. Adults, the elderly and children 16 years and over: Take one or two tablets up to 4 times a day. Children 10 to 15 years of age: Take one tablet up to 4 times a day. Not recommended for children under 10 years of age. The dose should not be repeated more frequently than every 4 hours and not more than 4 doses should be taken in any 24 hour period.

Warnings

  • Do not take more medicine than the label tells you to.
  • If you do not get better, talk to your doctor.
  • Do not take anything else containing paracetamol while taking this medicine.
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Keep out of the sight and reach of children.

Return to

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K

Net Contents

16 Tablets

Safety information

View more safety information

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2021

13 Reviews

Average of 3.8 stars

Help other customers like you

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

Brig back the good old round shaped tablets

2 stars

Please bring back the round tablets - I cannot break these long ones in half nor can I swallow them whole! The price of these is much more expensive too!

Hard to break the foil

2 stars

Tablets are fine, but getting into them is quite difficult and frustrating, particularly for anyone with arthritis of the hands etc.

expensive !!

1 stars

why almost double the price? !!!

over priced by far

1 stars

over priced by far

Much too expensive.

3 stars

Too expensive.

dose the job

5 stars

dose the job

I need this regular due to my condition, but I ca

5 stars

I need this regular due to my condition, but I can't buy online lately and I can take the ones with caffeine or the ones you offer

Good Pain Killers

5 stars

I have a trapped sciatic nerve which gives me much pain in my left leg caused by my back. I need paracetamol to help with the pain.

Good price!

5 stars

Great price and easy to swallow..

Easy to swallow

5 stars

Caplets are easy to swallow,every bit as effective as leading brand.

1-10 of 13 reviews

Show 10 more reviews

Usually bought next

£ 3.00
£0.15/100sht
£ 1.89
£0.12/each
£ 0.91
£0.41/100sht

Aldi Price Match

£ 2.10
£0.18/each

Basket

Products you add to your basket will appear here